RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1986, Volume 290, Number 4, Pages 792–795 (Mi dan8419)  

This article is cited in 4 scientific papers (total in 4 papers)

MATHEMATICS

Homeomorphisms of branched coverings of a two-dimensional sphere

A. N. Protopopov

Leningrad State University

Full text: PDF file (636 kB)

Bibliographic databases:
UDC: 513.832/.835
Presented: ֻ. ִ. װאההווג
Received: 30.08.1985

Citation: A. N. Protopopov, “Homeomorphisms of branched coverings of a two-dimensional sphere”, Dokl. Akad. Nauk SSSR, 290:4 (1986), 792–795

Citation in format AMSBIB
\Bibitem{Pro86}
\by A.~N.~Protopopov
\paper Homeomorphisms of branched coverings of a two-dimensional sphere
\jour Dokl. Akad. Nauk SSSR
\yr 1986
\vol 290
\issue 4
\pages 792--795
\mathnet{http://mi.mathnet.ru/dan8419}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=863356}
\zmath{https://zbmath.org/?q=an:0624.57002}


Linking options:
  • http://mi.mathnet.ru/eng/dan8419
  • http://mi.mathnet.ru/eng/dan/v290/i4/p792

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. M. Natanzon, “Supercoverings, $SNEC$-groups, and interior groups of Riemann and Klein supersurfaces”, Russian Math. Surveys, 45:2 (1990), 225–226  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. S. M. Natanzon, “Klein surfaces”, Russian Math. Surveys, 45:5 (1990), 53–108  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. S. K. Lando, “Ramified coverings of the two-dimensional sphere and the intersection theory in spaces of meromorphic functions on algebraic curves”, Russian Math. Surveys, 57:3 (2002), 463–533  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    4. S. I. Bogataya, S. A. Bogatyi, H. Zieschang, “Composites of open maps”, Sb. Math., 193:3 (2002), 311–327  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Number of views:
    This page:10
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019